Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

How to get rid of the crawling biting sensation on the scalp after using crystal meth?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
How do you get rid of the crawling biting sensation on the scalp after using crystal meth; for my son, he keeps rubbing his scalp and gets agitated and angry,
Posted Sun, 2 Sep 2012 in Drug Abuse
 
 
Answered by Dr. Praveen Rodrigues 5 hours later
Hi,

Thanks for posting your query.

While I empathize with your son's & your predicament, the solution lies in visiting a good psychiatrist at the earliest possible, perhaps admitting your son into rehab & at the same time, a dermatologist's opinion may be sought.

In the interim, please use a topical steroid lotion on the scalp twice a day that your chemist may be happy to provide over the counter for symptomatic relief.

Cheers & hope this was useful but again, I stress, please visit your psychiatrist!

Please do write back in case you have follow up queries to ask.

Dr Praveen Rodrigues MD, Dermatologist, Bangalore, India
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor